# SDR T17A408CT6/16

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N408CT
- Make and model: Cessna S550
- Aircraft serial: 0055
- Aircraft time: 8,198 hours, 5,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHISTLING NOISE HEARD FROM CABIN DOOR AREA, AND 6000' IAW MINUTE CABIN PRESSURE CLIMB NOTICED WHILE AT CRUISE ALTITUDE OF 34,000'.  EMERGENCY DESCENT PERFORMED.
